# SDR ASAA2017110722474

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,599 hours, 10,771 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARMED FOR TAKEOFF AND DISCONNECTED AT TOGA ON TAKEOFF.  ADVANCED THROTTLES MANUALLY.  ATTEMPTED TO REENGAGE BUT THE AUTOTHROTTLE DISENGAGED AGAIN.  ACFT GROUNDED.  FAULT HISTORY SHOWED NR 2 AUTOTHROTTLE SERVO MOTOR FAILURE, FOR 7 LEGS.  NO OTHER FAULTS LOGGED LAST 30 LEGS.  PERFORMED AUTOTHROTTLE OPS CHECK IAW AMM TASK 22-31-00-710-801, NO DEFECTS NOTED. PERFORMED AUTOTHROTTLE SYSTEM TEST IAW AMM TASK 22-31-00-710-802, NO DEFECTS NOTED. PERFORMED LAND VERIFY TEST IAW AMM TASK 22-11-00700-801, NO DEFECTS NOTED.
